# SDR SWAA2023091494532

- Difficulty date: August 28, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO HAS A CRACKED STR AT THE AFT FASTENER; STR R25; WL 164<[01] REPAIRED PER EA 23-153-02646. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.;[02] VERIFIED CORRECTIVE ACTION COMPLETE; PER EA 23-153-02646.;[03] VERIFIED MEASUREMENT TABLE COMPLETE.
